Sign up for the email list

Testimonials
Thank you so much for the information you sent. My family feels much more educated about epilepsy. Ryan



Ask the Expert--Medication Switching
09/10/2012

 Do you know what medication switching means? It's switching from one manufacturer's formulation of an antiepileptic drug (AED) to another. The switch can be between different manufacturer's versions of the same generic drug, from generic to the brand-name drug, or from the brand-name drug to a generic. It can also be caused by a switch from one manufacturer's formulation of its antiepileptic drug to a new formulation of the same drug.

Want to know more about any benefits and potential risks of medication switching? Want to know what to do if you've had any negative side effects as a result of medication switching? 

This is your opportunity to "Ask the Expert" questions relating to medication switching. Dr. James McAuley, an Associate Professor of Pharmacy Practice at The Ohio State University, can offer some answers to your questions. Post your question for Dr. McAuley here: AskTheExpert@efa.org

For more information about Ask the Expert, please go to:
http://www.epilepsyfoundation.org/resources/asktheexpert/index.cfm?cs_forceReadMode=1



Back To All News
Home      About Us      Events      News      Programs and Services      Photos      Advocacy      Epilepsy Facts      Volunteers      Research      Contact Us

© 2014 Epilepsy Foundation Connecticut   |   (860) 346-1924 or (800) 899-3745   |   386 Main St Middletown, CT, 06457-3360   |  en español

Creative Sunrise Web Development